RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pannikov, B V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:163
Abstract pages:585
Full texts:248
References:21

http://www.mathnet.ru/eng/person22766
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231479

Publications in Math-Net.Ru
1990
1. B. V. Pannikov, “Some applications of the strong law of large numbers in the theory of functions. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 10,  36–43  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:10 (1990), 43–51
1986
2. B. V. Pannikov, “On the interrelation of $A$- and $B$-integrals”, Mat. Sb. (N.S.), 129(171):3 (1986),  407–421  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:2 (1987), 421–435
1980
3. B. V. Pannikov, “Convergence of series with monotone coefficients with respect to the system $f(nx)$”, Mat. Zametki, 27:3 (1980),  373–380  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 185–189  isi
1971
4. B. V. Pannikov, “On the convergence of Riemann sums for discontinuous functions”, Dokl. Akad. Nauk SSSR, 201:3 (1971),  542–544  mathnet  mathscinet  zmath
1970
5. B. V. Pannikov, “Convergence of Riemann sums for functions which can be represented by trigonometric series with coefficients forming a monotonic sequence”, Mat. Zametki, 8:5 (1970),  607–618  mathnet  mathscinet  zmath; Math. Notes, 8:5 (1970), 810–816

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020